# SDR DALA2020021861218

- Difficulty date: February 5, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N708DN
- Make and model: Boeing 777232
- Aircraft serial: 39254
- Aircraft time: 53,230 hours, 4,748 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 998
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7108, L/P 1476773) LAYOUT FASTENER ON LH SIDE MOD DOUBLER FOUND COUNTERSUNK HOLE APPROX STA998, STR35L FALL ON NEAR MILLING STEP. CORRECTIVE ACTION: COMPLIED WITH 584527-14AD REV 1 AND FINAL ISSUED DELTA ER/A 584527-14AD REV ORIGINAL DATED: 05 FEB 2020.
